Alert archive / Idaho / Wind Advisories in 2015
Wind Advisory 1, NWS Pocatello, ID
NWS Pocatello, ID issued this wind advisory at Feb 6, 2015, 1:33 PM MST. It took effect at Feb 7, 2015, 11:00 AM MST. It was in force for 7 hr.
The area
The counties it named.
The facts
- Issued
- Feb 6, 2015, 1:33 PM MST (20:33 UTC)
- In effect from
- Feb 7, 2015, 11:00 AM MST
- Expired
- Feb 7, 2015, 6:13 PM MST
- In force
- 7 hr
- Issued by
- NWS Pocatello, ID
The text
As transmitted, in the capitals the NWS used until 2016.
453 WWUS75 KPIH 062033 NPWPIH URGENT - WEATHER MESSAGE NATIONAL WEATHER SERVICE POCATELLO ID 133 PM MST FRI FEB 6 2015 IDZ020-021-071200- /O.NEW.KPIH.WI.Y.0001.150207T1800Z-150208T0300Z/ UPPER SNAKE RIVER PLAIN-LOWER SNAKE RIVER PLAIN- INCLUDING THE CITIES OF...IDAHO FALLS...REXBURG...RIGBY... POCATELLO...BLACKFOOT 133 PM MST FRI FEB 6 2015 ...WIND ADVISORY IN EFFECT FROM 11 AM TO 8 PM MST SATURDAY... THE NATIONAL WEATHER SERVICE IN POCATELLO HAS ISSUED A WIND ADVISORY...WHICH IS IN EFFECT FROM 11 AM TO 8 PM MST SATURDAY. * TIMING...STRONG GUSTY WINDS WILL ARRIVE FOR SATURDAY AFTERNOON. * WINDS...SUSTAINED 25 TO 30 MPH WITH GUSTS TO 45 MPH. * LOCATIONS INCLUDE...IDAHO FALLS...RIGBY...INL...BLACKFOOT...FORT HALL...POCATELLO AND AMERICAN FALLS. * IMPACTS...GUSTY WINDS WILL MAKE DRIVING DIFFICULT ESPECIALLY FOR HIGH PROFILE VEHICLES. PRECAUTIONARY/PREPAREDNESS ACTIONS... A WIND ADVISORY MEANS THAT WINDS OF 35 MPH ARE EXPECTED. WINDS THIS STRONG CAN MAKE DRIVING DIFFICULT...ESPECIALLY FOR HIGH PROFILE VEHICLES. USE EXTRA CAUTION. && $$
3 follow-up statements
974 WWUS75 KPIH 071042 NPWPIH URGENT - WEATHER MESSAGE NATIONAL WEATHER SERVICE POCATELLO ID 342 AM MST SAT FEB 7 2015 IDZ020-021-080300- /O.CON.KPIH.WI.Y.0001.150207T1800Z-150208T0300Z/ UPPER SNAKE RIVER PLAIN-LOWER SNAKE RIVER PLAIN- INCLUDING THE CITIES OF...IDAHO FALLS...REXBURG...RIGBY... POCATELLO...BLACKFOOT 342 AM MST SAT FEB 7 2015 ...WIND ADVISORY REMAINS IN EFFECT FROM 11 AM THIS MORNING TO 8 PM MST THIS EVENING... A WIND ADVISORY REMAINS IN EFFECT FROM 11 AM THIS MORNING TO 8 PM MST THIS EVENING. * TIMING...STRONG GUSTY WINDS WILL DEVELOP LATE THIS MORNING...PEAK DURING THE EARLY AFTERNOON...THEN SLOWLY DECREASE DURING THE LATE AFTERNOON AND EVENING. * WINDS...SUSTAINED 25 TO 30 MPH WITH GUSTS TO 45 MPH. * LOCATIONS INCLUDE...IDAHO FALLS...RIGBY...INL...BLACKFOOT... FORT HALL...POCATELLO AND AMERICAN FALLS. * IMPACTS...GUSTY WINDS WILL MAKE DRIVING DIFFICULT ESPECIALLY FOR HIGH PROFILE VEHICLES. PRECAUTIONARY/PREPAREDNESS ACTIONS... A WIND ADVISORY MEANS THAT WINDS OF 35 MPH ARE EXPECTED. WINDS THIS STRONG CAN MAKE DRIVING DIFFICULT...ESPECIALLY FOR HIGH PROFILE VEHICLES. USE EXTRA CAUTION. && $$ MESSICK
277 WWUS75 KPIH 071907 NPWPIH URGENT - WEATHER MESSAGE NATIONAL WEATHER SERVICE POCATELLO ID 1207 PM MST SAT FEB 7 2015 IDZ017-022-080300- /O.EXA.KPIH.WI.Y.0001.000000T0000Z-150208T0300Z/ EASTERN MAGIC VALLEY-SOUTH CENTRAL HIGHLANDS- INCLUDING THE CITIES OF...BURLEY...RUPERT...SHOSHONE...CAREY... OAKLEY 1207 PM MST SAT FEB 7 2015 ...WIND ADVISORY IN EFFECT UNTIL 8 PM MST THIS EVENING... THE NATIONAL WEATHER SERVICE IN POCATELLO HAS ISSUED A WIND ADVISORY...WHICH IS IN EFFECT UNTIL 8 PM MST THIS EVENING. * TIMING...STRONG GUSTY WINDS WILL PERSIST THROUGH THE AFTERNOON BEFORE DIMINISHING THIS EVENING. * WINDS...SUSTAINED 25 TO 30 MPH WITH GUSTS TO 45 MPH. * LOCATIONS INCLUDE...BURLEY AND MALTA. * IMPACTS...GUSTY WINDS WILL MAKE DRIVING DIFFICULT ESPECIALLY FOR HIGH PROFILE VEHICLES. PRECAUTIONARY/PREPAREDNESS ACTIONS... A WIND ADVISORY MEANS THAT WINDS OF 35 MPH ARE EXPECTED. WINDS THIS STRONG CAN MAKE DRIVING DIFFICULT...ESPECIALLY FOR HIGH PROFILE VEHICLES. USE EXTRA CAUTION. && $$ IDZ020-021-080300- /O.CON.KPIH.WI.Y.0001.000000T0000Z-150208T0300Z/ UPPER SNAKE RIVER PLAIN-LOWER SNAKE RIVER PLAIN- INCLUDING THE CITIES OF...IDAHO FALLS...REXBURG...RIGBY... POCATELLO...BLACKFOOT 1207 PM MST SAT FEB 7 2015 ...WIND ADVISORY REMAINS IN EFFECT UNTIL 8 PM MST THIS EVENING... A WIND ADVISORY REMAINS IN EFFECT UNTIL 8 PM MST THIS EVENING. * TIMING...STRONG GUSTY WINDS WILL PERSIST THROUGH THE AFTERNOON BEFORE DIMINISHING THIS EVENING. * WINDS...SUSTAINED 25 TO 30 MPH WITH GUSTS TO 45 MPH. * LOCATIONS INCLUDE...IDAHO FALLS...RIGBY...INL...BLACKFOOT... FORT HALL...POCATELLO AND AMERICAN FALLS. * IMPACTS...GUSTY WINDS WILL MAKE DRIVING DIFFICULT ESPECIALLY FOR HIGH PROFILE VEHICLES. PRECAUTIONARY/PREPAREDNESS ACTIONS... A WIND ADVISORY MEANS THAT WINDS OF 35 MPH ARE EXPECTED. WINDS THIS STRONG CAN MAKE DRIVING DIFFICULT...ESPECIALLY FOR HIGH PROFILE VEHICLES. USE EXTRA CAUTION. && $$ VALLE
530 WWUS75 KPIH 080113 NPWPIH URGENT - WEATHER MESSAGE NATIONAL WEATHER SERVICE POCATELLO ID 613 PM MST SAT FEB 7 2015 IDZ017-020>022-080215- /O.CAN.KPIH.WI.Y.0001.000000T0000Z-150208T0300Z/ EASTERN MAGIC VALLEY-UPPER SNAKE RIVER PLAIN- LOWER SNAKE RIVER PLAIN-SOUTH CENTRAL HIGHLANDS- INCLUDING THE CITIES OF...BURLEY...RUPERT...SHOSHONE...CAREY... IDAHO FALLS...REXBURG...RIGBY...POCATELLO...BLACKFOOT...OAKLEY 613 PM MST SAT FEB 7 2015 ...WIND ADVISORY IS CANCELLED... THE NATIONAL WEATHER SERVICE IN POCATELLO HAS CANCELLED THE WIND ADVISORY FOR THE UPPER AND LOWER SNAKE RIVER PLAIN...THE EASTERN MAGIC VALLEY AND SOUTH CENTRAL HIGHLANDS THIS EVENING. WIND SPEEDS HAVE FALLEN BELOW ADVISORY CRITERIA. $$
What forecasters said that day
The local office's own words before this wind advisory went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Pocatello, ID wrote its last area forecast discussion before this wind advisory went out at Feb 6, 3:28 AM MST, 10 hours 5 minutes earlier.
Area forecast discussion, Feb 6, 3:28 AM MST, 10 hours 5 minutes before
AREA FORECAST DISCUSSION NATIONAL WEATHER SERVICE POCATELLO ID 328 AM MST FRI FEB 6 2015 .SHORT TERM...TODAY THROUGH SUN NIGHT. BRIEF UPPER LEVEL RIDGING WILL BREAK DOWN IN RESPONSE TO A POWERFUL...MOIST...BUT VERY WARM STORM THAT IS CURRENTLY PUSHING ONSHORE IN NORTHERN CALIFORNIA AND WESTERN OREGON. LIGHT PRECIPITATION COULD START AS EARLY AS THIS MORNING IN THE MOUNTAINS THAT BORDER WITH WFO BOISE...BUT MORE LIKELY TO SEE IT START IN THE AFTERNOON. ACCUMULATION RATES SOAR DURING THE OVERNIGHT HOURS. BUT THE TIME THIS FIRST LOW IS THROUGH ON SUN MORNING...10 TO 30 INCHES ARE POSSIBLE IN THE MOUNTAINS OF CENTRAL IDAHO...MAINLY THE SAWTOOTHS...THE SMOKY MOUNTAINS...AND THE BOULDER-WHITE CLOUD MOUNTAINS. SNOW LEVEL CAME OUT AT 7500 FEET OR HIGHER FOR THIS EVENT...SO ONLY A SNOW ADVISORY NEEDED FOR THE WYOMING BORDER ZONES AND FOR ZONE 32. BELOW THE 7500 FT ELEVATION IN THE STANLEY BASIN AND WOOD RIVER VALLEY ABOVE 6000 FT...5 TO 10 INCHES OF SNOW IS POSSIBLE...BUT THE WARNING OVER- WRITES THE ADVISORY ISSUED. ELSEWHERE...EXPECT HEAVY RAIN...WITH STORM TOTALS IN EXCESS OF 0.25 INCHES IN THE SNAKE RIVER PLAIN. MODERATE TO STRONG WIND POSSIBLE WITH THE POTENTIAL FOR A WIND ADVISORY ON SATURDAY. WITH EVERYTHING ELSE GOING ON...NEAR ADVISORY WINDS EVEN TODAY...HAVE LEFT THAT FOR ONCOMING SHIFTS IF THEY WANT TO DO SOMETHING FOR THE SNAKE RIVER PLAIN. WINDS ARE ALREADY MENTIONED IN ALL THE WINTER WEATHER ADVISORIES AND THE WARNING. THE PRECIPITATION DOES WANE ON SUNDAY AND SUNDAY NIGHT BEFORE THE NEXT LOW BREAKS FROM THE MAIN VORTEX THAT CONTINUES TO ROTATE NEARLY STATIONARY ON THE OREGON COAST. MESSICK .LONG TERM...MONDAY THROUGH FRIDAY. MODELS INDICATING PACIFIC SYSTEM MOVING THROUGH SOUTHEAST IDAHO MONDAY AND EXPECT WIDESPREAD PRECIPITATION WITH SNOW LEVELS IN THE 7 TO 8 THOUSAND FOOT RANGE. EXPECT SOME LINGERING SHOWERS TUESDAY THEN IT APPEARS A LONG PERIOD OF DRY WEATHER SETS IN WEDNESDAY THROUGH FRIDAY. EXPECT A SLIGHT COOL DOWN TUESDAY BEHIND THE PACIFIC SYSTEM AS A WEAK COLD FRONT MOVES THROUGH...BUT OVERALL TEMPERATURES WILL STAY WELL ABOVE FEBRUARY NORMAL CONDITIONS THROUGH NEXT WEEK. GK && .AVIATION...MAINLY VFR CONDITIONS EXPECTED TODAY WITH SOME GUSTY WINDS POSSIBLE THIS AFTERNOON AT BYI...PIH AND IDA WITH MUCH WINDIER CONDITIONS ON SATURDAY AND 20 TO 30 KNOT SUSTAINED WINDS. EXPECT RAIN TO MOVE INTO SUN FIRST THIS AFTERNOON AND WILL LIKELY OVERSPREAD THE OTHER THREE SITES OVERNIGHT TONIGHT. COULD SEE OCCASIONAL MVFR CONDITIONS IN HEAVIER SHOWERS TONIGHT. GK && .PIH WATCHES/WARNINGS/ADVISORIES... WINTER WEATHER ADVISORY FROM 11 AM THIS MORNING TO 5 AM MST SUNDAY ABOVE 7500 FEET FOR THE IDZ032. WINTER WEATHER ADVISORY FROM 11 AM THIS MORNING TO 5 AM MST SUNDAY ABOVE 7500 FEET FOR THE IDZ019-025. WINTER WEATHER ADVISORY FROM 11 AM THIS MORNING TO 5 AM MST SUNDAY BELOW 7500 FEET FOR THE IDZ018-031. WINTER STORM WARNING FROM 11 AM THIS MORNING TO 5 AM MST SUNDAY ABOVE 7500 FEET FOR THE IDZ018-031. &&
The office that day
Everything else NWS Pocatello, ID issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Feb 6, 3:16 AM MST | Winter Storm Warning | PIH | 35 hr | |
| Feb 6, 3:16 AM MST | Winter Weather Advisory | PIH | 10 hr |
Nearby
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text.